# SDR 01FDEA00040

- Difficulty date: January 24, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 28,484 hours, 6,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 69 ABOVE HORIZONTAL STAB UPPER TORQUE BOX AREA STA 2084 ANGLES CLIP CRACKED RT SIDE FROM FRAME TO CROWN AREA.   *S/D*  REMOVED AND REPLACED PER SRM 53-3-00 FIG 8.
